Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 241, NWS Atlanta, GA

September 2, 2014Twiggs County, Wilkinson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 2, 2014, 6:56 PM EDT for Twiggs County, Wilkinson County, Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2014, 6:56 PM EDT (22:56 UTC)
Expired
Sep 2, 2014, 7:45 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Twiggs County, GA, Wilkinson County, GA

What was reported inside it

TimeReportWhereRemark
Sep 2, 7:15 PM EDTTSTM WND DMG1 W Massey Hill, GASEVERAL TREES WERE REPORTED DOWN ON A LOCAL FARM NORTHEAST OF MYRICKS MILL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1065 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1065 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

684 
WUUS52 KFFC 022256
SVRFFC
GAC289-319-022345-
/O.NEW.KFFC.SV.W.0241.140902T2256Z-140902T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT TUE SEP 2 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TWIGGS COUNTY IN CENTRAL GEORGIA
  WESTERN WILKINSON COUNTY IN CENTRAL GEORGIA

* UNTIL 745 PM EDT

* AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR GORDON...
  MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MCINTYRE...IRWINTON AND JEFFERSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3285 8351 3294 8333 3294 8331 3276 8308
      3260 8331
TIME...MOT...LOC 2256Z 319DEG 8KT 3285 8337

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 3:01 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Sep 2, 3:01 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT TUE SEP 2 2014

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
WEAK IMPULSE IN THE FLOW PUSHING ACROSS THE EASTERN CONUS TODAY AND
THIS MAY HELP THE SHOWERS AND THUNDERSTORMS ACROSS NORTH GEORGIA
CONTINUE INTO TONIGHT. AFTER THIS THOUGH...NO SIGNIFICANT FEATURE AT
THE UPPER LEVELS TO KEY IN ON IN THE SHORT TERM. BASICALLY WILL
CONTINUE AGAIN TOMORROW WITH THE DIURNALLY DRIVEN THUNDERSTORMS IN
THE AFTERNOON AND EVENING. WITH MUCAPE VALUES OVER 2000 J/KG
WEDNESDAY AFTERNOON...STRONG TO ISOLATED SEVERE STORMS WILL BE
POSSIBLE. THE MAIN THREATS TOMORROW AFTERNOON APPEAR TO BE GUSTY
WINDS AND LOCALLY HEAVY RAINFALL.

FAIRLY BIG DISCREPANCIES IN THE TEMPERATURE GUIDANCE FOR TOMORROW
WITH THE MAV BEING WARMER THAN THE MET. AT ATL...THERE IS A SIX
DEGREE TEMPERATURE DIFFERENCE BETWEEN THESE TWO FOR HIGHS TOMORROW
AFTERNOON. MUCH OF THIS IS CAUSED BY MORE CLOUD COVERAGE DEPICTED BY
THE NAM. THINK THE NAM IS OVERDOING CLOUD COVERAGE THOUGH SO STARTED
WITH A BLEND...AND THEN LEANED TOWARDS THE WARMER SIDE FOR HIGH
TEMPS TOMORROW. ONCE AGAIN BOTH HIGH AND LOW TEMPERATURES WILL BE
ABOVE NORMAL.

11

.LONG TERM /THURSDAY THROUGH TUESDAY/...
NO CHANGES TO THE CURRENT LONG TERM. SEE PREVIOUS DISCUSSION BELOW...

17

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
/ISSUED 325 AM EDT TUE SEP 2 2014/
SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EXPECTED
EACH DAY THROUGH THE LONG TERM.

WEAK TROUGH STILL IN PLACE ACROSS CENTRAL GA WEDNESDAY NIGHT...BUT
WILL EVENTUALLY DISSIPATE ON THURSDAY. ALOFT...A WEAK SHEAR AXIS
WILL REMAIN THROUGH FRIDAY. THE DISSIPATING BOUNDARY AND SHEAR AXIS
ALOFT MAY SERVE TO FOCUS ANY CONVECTION THURSDAY INTO FRIDAY.

A WEAK FRONT IS STILL ON TRACK FOR THE MID TO LATE WEEKEND. WITH
SUCCESSIVE RUNS...THE MODELS HAVE SLOWED THE SOUTHWARD PROGRESS OF
THE BOUNDARY. CURRENTLY...THE FRONT SHOULD MOVE ACROSS NORTHERN GA
LATE SATURDAY/EARLY SUNDAY THEN STALL ACROSS CENTRAL GA BY LATE
SUNDAY/EARLY MONDAY. THE FRONT LOOKS TO BECOME DIFFUSE BY TUESDAY.

TEMPS STILL EXPECTED TO BE ABOVE NORMAL THROUGH THE PERIOD.

NLISTEMAA

&&

.AVIATION...
18Z UPDATE...
MAIN CONCERN THIS AFTERNOON IS POTENTIAL OF CONVECTION AT THE TAF
SITES. TIMING IS A CHALLENGE...BUT BASED ON CURRENT RADAR
TRENDS...TSRA MAY BE MORE LIKELY AT ATL SITES OVER THE NEXT FEW
HOURS RATHER THAN LATER THIS EVENING. WITH THESE STORMS EXPECT
SHORT LIVED VSBY RESTRICTIONS...BKN-OVC CIGS AND THE POTENTIAL FOR
A WIND SHIFT NEAR OUTFLOW BOUNDARIES.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON CIGS. MEDIUM ON WIND AND VSBY DUE TO TSRA POTENTIAL.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  71  92 /  40  40  30  40
ATLANTA         73  90  73  88 /  30  40  40  40
BLAIRSVILLE     66  86  66  84 /  40  40  30  40
CARTERSVILLE    68  91  69  90 /  30  30  30  40
COLUMBUS        73  94  74  90 /  20  40  40  30
GAINESVILLE     71  90  72  89 /  40  40  30  40
MACON           71  94  71  92 /  30  40  40  30
ROME            68  92  69  91 /  40  30  30  40
PEACHTREE CITY  68  90  70  88 /  20  40  40  40
VIDALIA         73  95  73  92 /  20  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...11
LONG TERM....17
AVIATION...11
Hazardous weather outlook, Sep 2, 5:42 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT TUE SEP 2 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
542 PM EDT TUE SEP 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP
THROUGH THIS EVENING BEFORE DIMINISHING BY MIDNIGHT. THUNDERSTORMS WILL
HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE STRONG AND
DAMAGING WINDS...SMALL HAIL...NUMEROUS LIGHTNING STRIKES AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
WEEKEND...MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS
COULD BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

30

In the hours before

Special weather statement, Sep 2, 6:19 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT TUE SEP 2 2014

GAZ109-022245-
619 PM EDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DODGE COUNTY UNTIL 645 PM EDT...

AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNION...MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DODGE COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE EASTMAN...UNION...GODWINSVILLE...FIVE POINTS...
RHINE AND CHAUNCEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3195 8325 3206 8330 3209 8330 3212 8333
      3213 8331 3215 8332 3218 8330 3220 8332
      3227 8318 3206 8301 3190 8320
TIME...MOT...LOC 2219Z 331DEG 13KT 3215 8322
Special weather statement, Sep 2, 6:27 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT TUE SEP 2 2014

GAZ083-096-022300-
627 PM EDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR SIZED HAIL AND 35 MPH WINDS IN
TWIGGS AND BLECKLEY COUNTIES UNTIL 700 PM EDT...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TARVERSVILLE...MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TWIGGS AND BLECKLEY COUNTIES THROUGH 700 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BULLARD...
TARVERSVILLE...MAGNOLIA...PAULK...ROYAL...PORTER...COLEY STATION...
BAILEYS PARK AND COCHRAN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3240 8350 3241 8348 3245 8350 3248 8349
      3252 8354 3257 8355 3258 8354 3261 8354
      3264 8348 3238 8326 3234 8330 3232 8328
      3227 8335
TIME...MOT...LOC 2227Z 319DEG 13KT 3252 8351
Local storm report, Sep 2, 6:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND GST     1 WSW MACON AIRPORT     32.68N  83.65W
09/02/2014  M52 MPH          BIBB               GA   ASOS

            45 KT WIND GUST RECORDED AT MCN

&&

EVENT NUMBER FFC1400860

KS
Local storm report, Sep 2, 6:42 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     BONAIRE                 32.54N  83.60W
09/02/2014                   HOUSTON            GA   LAW ENFORCEMENT

            THREE TREES WERE DOWNED IN BONAIRE. ONE TREE AND LIVE
            POWERLINES FELL ONTO A VEHICLE...ENTRAPPING THE
            OCCUPANT.

&&

EVENT NUMBER FFC1400861

RWILLIS
Special weather statement, Sep 2, 6:48 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT TUE SEP 2 2014

GAZ084-022315-
648 PM EDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILKINSON COUNTY UNTIL 715 PM EDT...

AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GORDON...MOVING SOUTHEAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WILKINSON COUNTY...INCLUDING AREAS AROUND
IVEY...GORDON...MCINTYRE...NICKLESVILLE AND IRWINTON. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3271 8296 3260 8318 3269 8329 3290 8341
      3293 8336 3295 8329 3274 8294
TIME...MOT...LOC 2249Z 309DEG 18KT 3285 8333
Special weather statement, Sep 2, 6:53 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT TUE SEP 2 2014

GAZ109-022330-
653 PM EDT TUE SEP 2 2014

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRESSTON...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DODGE COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE DUBOIS...GRESSTON...YONKERS...RODDY...CHESTER...
PLAINFIELD...EASTMAN...GODWINSVILLE...JAY BIRD SPRINGS...ACHORD...
CHAUNCEY AND FIVE POINTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3231 8331 3232 8328 3234 8329 3241 8313
      3215 8300 3217 8295 3215 8294 3214 8296
      3212 8294 3196 8314
TIME...MOT...LOC 2254Z 334DEG 17KT 3229 8317

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:10 PM EDTSpecial Weather StatementFFCPeach50 min
Sep 1, 8:26 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs49 min
Sep 1, 8:28 PM EDTSpecial Weather StatementFFCWashington47 min
Sep 1, 8:31 PM EDTSpecial Weather StatementFFCTwiggs44 min
Sep 1, 8:39 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington51 min
Sep 2, 1:41 PM EDTSpecial Weather StatementFFCCobb34 min
Sep 2, 1:57 PM EDTSpecial Weather StatementFFCPaulding33 min
Sep 2, 2:14 PM EDTSpecial Weather StatementFFCCobb31 min
Sep 2, 2:25 PM EDTSpecial Weather StatementFFCFulton35 min
Sep 2, 2:31 PM EDTSpecial Weather StatementFFCCobb29 min
Sep 2, 2:38 PM EDTSpecial Weather StatementFFCFulton37 min
Sep 2, 2:40 PM EDTSpecial Weather StatementFFCButts, Jasper35 min
Sep 2, 2:45 PM EDTSpecial Weather StatementFFCDouglas30 min
Sep 2, 3:10 PM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton35 min
Sep 2, 3:26 PM EDTSevere Thunderstorm WarningFFCCarroll, Paulding23 min
Sep 2, 3:35 PM EDTSevere Thunderstorm WarningFFCHaralson40 min
Sep 2, 3:51 PM EDTSpecial Weather StatementFFCJefferson24 min
Sep 2, 4:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Sep 2, 4:09 PM EDTSpecial Weather StatementFFCJohnson36 min
Sep 2, 4:16 PM EDTSpecial Weather StatementFFCJefferson29 min
Sep 2, 4:21 PM EDTSevere Thunderstorm WarningFFCEmanuel39 min
Sep 2, 4:41 PM EDTSpecial Weather StatementFFCMonroe34 min
Sep 2, 5:13 PM EDTSpecial Weather StatementFFCJones32 min
Sep 2, 5:15 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington45 min
Sep 2, 5:45 PM EDTSpecial Weather StatementFFCTwiggs30 min
Sep 2, 6:03 PM EDTSevere Thunderstorm WarningFFCHouston42 min
Sep 2, 6:18 PM EDTSpecial Weather StatementFFCMontgomery27 min
Sep 2, 6:19 PM EDTSpecial Weather StatementFFCDodge26 min
Sep 2, 6:27 PM EDTSpecial Weather StatementFFCBleckley33 min
Sep 2, 6:48 PM EDTSpecial Weather StatementFFCWilkinson27 min
Sep 2, 6:53 PM EDTSpecial Weather StatementFFCDodge37 min
Sep 2, 7:46 PM EDTSpecial Weather StatementFFCGreene29 min
Sep 2, 7:53 PM EDTSevere Thunderstorm WarningFFCCrawford20 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.